nLab
Cheeger-Gromoll splitting theorem

Contents

Contents

Idea

On the classification of Riemannian manifolds with non-negative Ricci curvature

References

  • Jeff Cheeger, Detlef Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geom. Volume 6, Number 1 (1971), 119-128 (euclid:1214430220)

  • Arthur E. Fischer, Joseph A. Wolf, The structure of compact Ricci-flat Riemannian manifolds J. Differential Geom. 10 (1975), no. 2, 277–288 (euclid:jdg/1214432794)

See also

Created on June 18, 2019 at 17:55:42. See the history of this page for a list of all contributions to it.